Advertisement

Reactions Weekly

, Volume 1769, Issue 1, pp 398–398 | Cite as

Tacrolimus

Localised thrombotic microangiopathy: case report
Case report
  • 18 Downloads

A 34-year-old pregnant woman developed localised thrombotic microangiopathy during treatment with tacrolimus as a maintenance immunosuppression.

The woman, who had end-stage renal disease because of type 1 diabetes mellitus had undergone a simultaneous pancreas-kidney transplant in 2006 following haemodialysis for 2 years. In 2008, the kidney allograft failed. She was re-transplanted in 2011. By the year-end of 2012, both kidney and pancreas grafts remained well functioning. Her maintenance immunosuppression consisted of prednisone, mycophenolate sodium and extended release tacrolimus [route and dosage not stated], achieving target trough concentration between 6 and 8 μg/L. In 2013, she wanted to become pregnant, and she was switched from mycophenolate sodium to azathioprine 125mg daily in anticipation of pregnancy. In May 2013, she became pregnant with no reproductive assistance with dichorionic diamniotic twins. Due to her history of venous thromboembolism events,...

Reference

  1. Michalska M, et al. Acute Kidney Injury in Pregnant Patient With Pancreas-Kidney Transplant Caused by Abdominal Compartment Syndrome: A Case Presentation, Review of Literature, and Proposal of Diagnostic Approach. Canadian Journal of Kidney Health and Disease 6: 1-9, Jul 2019. Available from: URL: https://doi.org/10.1177/2054358119861942 - Canada

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations